MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT, PATIENT,ELECTRIC,600LB CAPACITY

Medline Industries, LP MEDLINE; LIFT, PATIENT,ELECTRIC,600LB CAPACITY
Catalog Number MDS600ELB
Medical Device Problem Codes Activation Failure (3270); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lift actuator is clicking when it rises.
 
Additional Manufacturer Narrative
It was reported that the lift actuator is clicking when it rises.When it goes down there are no problems.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
MEDLINE
Common Device Name
LIFT, PATIENT,ELECTRIC,600LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
shelena smoke-wyche
three lakes dr
northfield, IL 60093--275
MDR Report Key50756499
Report Number1417592-2026-09923
Device Sequence Number9195321
Product Code FSA
UDI-Device Identifier10193489019261
UDI-Public10193489019261
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600ELB
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown